Integer points unusually close to elliptic curves.

Vâjâitu, M.; Zaharescu, A.

Portugaliae Mathematica. Nova Série (2001)

  • Volume: 58, Issue: 2, page 211-218
  • ISSN: 0032-5155

How to cite


Vâjâitu, M., and Zaharescu, A.. "Integer points unusually close to elliptic curves.." Portugaliae Mathematica. Nova Série 58.2 (2001): 211-218. <>.

author = {Vâjâitu, M., Zaharescu, A.},
journal = {Portugaliae Mathematica. Nova Série},
keywords = {elliptic curves; integer points},
language = {eng},
number = {2},
pages = {211-218},
publisher = {European Mathematical Society Publishing House},
title = {Integer points unusually close to elliptic curves.},
url = {},
volume = {58},
year = {2001},

AU - Vâjâitu, M.
AU - Zaharescu, A.
TI - Integer points unusually close to elliptic curves.
JO - Portugaliae Mathematica. Nova Série
PY - 2001
PB - European Mathematical Society Publishing House
VL - 58
IS - 2
SP - 211
EP - 218
LA - eng
KW - elliptic curves; integer points
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.